# SDR CA061027001

- Difficulty date: October 23, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 6,119 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 0510105338
- Condition: Misrouted
- Location: Rudder System
- Part time: 6,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, F
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A 100 HOUR INSPECTION IT WAS DISCOVERED THAT WHEN TENSION WAS PLACED ON THE RT RUDDER PEDAL, IT WAS RUBBING AGAINST THE RT AILERON DIRECT CABLE PULLEY CLEVIS PULLEY GUARD IN THE FORWARD TUNNEL SECTION OF THE FUSELAGE. THE RUBBING WAS SUFFICIENT ENOUGH TO CAUSE  6 WIRES TO BREAK. THE CABLE WAS IMPROPERLY ROUTED OVER THE AILERON DIRECT PULLEY CLEVIS PIN CABLE GUARD AND SHOULD HAVE PASSED UNDERNEATH. THE CABLE WAS FRAYED APPROXIMATELY 7 INCH AFT OF THE ATTACHMENT TO THE AFT RUDDER BAR. THE FRAYED WIRE CAN ONLY BE SEEN BY REMOVAL OF THE PLASTIC CENTER CONSOLE AND VIEWED THROUGH THE TUNNEL SECTION WITH AN INSPECTION MIRROR AND TENSION APPLIED TO THE RT RUDDER. NO RECORD OF THE CABLE EVER BEI
